# SDR SWAA2021102625519

- Difficulty date: October 3, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS 540, S25R, WL 156.   EVALUATED CRACK AND FOUND OUT OF LIMITS IAW SRM 53-00-03-1A-1 PARAGRAPH 4A(2)(A)1.    REMOVED FASTENERS FROM STRINGER 25 RT  IAW SRM 51 40-02.   REMOVED DAMAGE BY TRIMMING IAW SRM 51-10-02.    LOCATED AND DRILLED A NEW SECTION OF STRINGER IAW SRM 51-40-05 AND 53-00-03-2R-1.  STRINGER 25R  REPAIRED IAW EA 21-153-02986 REV A.
